# SDR SWAA2022012107525

- Difficulty date: May 3, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 49,096 hours, 23,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED TRAILING EDGE MIDSPAN BULKHEAD CURVED SEAL RETAINER HAS EVIDENCE OF CRACK AT UPPER END (DOT 054) / REMOVED UNSERVICABLE RT WING FIXED T/E MIDSPAN BULKHEAD CURVED SEAL RETAINER P/N 115A2953-2 ATAG A27219 & INSTALLED NEW IAW SRM 51-40-02-0G-0 & DWG 115A2930
